# SDR USAA2011040991394

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 35,727 hours, 12,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - LAX - EEL - EMERGENCY LIGHT LENS COVER MISSING AT SEAT 22R.  MAINTENANCE INSTALLED EMERGENCY LIGHT LENS AT 22R.
